It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Diabetes Message Board

  • Byetta

  • Post New Thread   Reply Reply
    Thread Tools Search this Thread
    Old 02-10-2020, 05:56 PM   #1
    kee4u
    Senior Member
    (male)
     
    Join Date: Jul 2005
    Location: Bellingham, WA
    Posts: 108
    kee4u HB User
    Byetta

    I was wondering if anyone is on or has been in Byetta. And if so did you have any troubles with it.
    I've been on Byetta 10mg 2 x a day for about 7 or 8 years now. The problem I have taking this is I get lows. I mean before lunch or dinner I take the shot and 60% of the time 3 hours after my blood sugar goes down in the upper 40's to low 50's. My diabetes doctor says that Byetta doesn't cause lows but I know it does. I hate that low feeling. Can anyone have this problem taking this medication? Thank you! Ken

     
    Reply With Quote
    Sponsors Lightbulb
       
    Reply Reply




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 04:20 AM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!